MathSciNet Relay Station
MathSciNet bibliographic data
MR145559 (26 #3090) 32.32 (22.70)
Koszul, Jean-Louis Domaines bornés homogènes et orbites de groupes de transformations affines. (French) Bull. Soc. Math. France 89 1961 515–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement